MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number PTC-1200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The thermacor 1200 rapid infusion system was being used at (b)(6) medical center on (b)(6) 2024, and during a procedure, the hospital stated the return line on the 3 spike set detached and caused blood to leak at the line connection.The set was replaced and the surgery continued.No patient injury or extended time to surgery was noted by the hospital.The dhr was reviewed, and no issue was noted during assembly or during leak testing.The 3 spike set was returned by the hospital, and the investigation was completed.The returned 3 spike set connections were checked and verified to meet specifications.During the inspection, it was noted that the one-way valve that the barb is attached to was placed properly and there were no issues noted with the valve.It was installed correctly, and 15psi of air was sent through it.When air was sent in the other direction, the valve shut and blocked the air access as it should.The retain sample was tested and no issue was noted.The retain sample was opened, and the return line connection was secure.No issue has been noted for this lot of cassettes with the 3 spike sets in the field.There is no inventory left available for this lot of cassettes.It was noted that this was a user error in handling of the 3 spike set.It is very likely that the nurse/operator held onto the tube while unscrewing the luer instead of holding onto the luer's grooves to unscrew.Additional training will be conducted to ensure proper handling and usage of the cassette and 3 spike sets are performed correctly by the hospital personnel.

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street towe, third floor
macon GA 31201
Manufacturer (Section G)
MEDISURGE
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer Contact
donna stevenson
487 cherry street
third street tower, 3rd floor
macon, GA 31201
4783306205
MDR Report Key20762092
Report Number3006158088-2024-00001
Device Sequence Number8587876
Product Code FRN
UDI-Device Identifier00857893006110
UDI-Public(01)00857893006110(10)08139-060624(11)240606(17)290606
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTC-1200
Device Catalogue NumberPTC-1200
Device Lot Number08139-060624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown